# SDR ASOA20140402070

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 31,488 hours, 23,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT WAS IN FLIGHT WHEN CREW RECEIVED AN EICIAS MESSAGE FOR LANDING GEAR AIR-GROUND FAIL.  ACFT WAS FERRIED, WHERE MAINTENANCE REPAIRED THE NLG WOW PROXIMITY SWITCH IAW AMM 32-63-01, IPC 32-50-06;  FIGURE 1, ITEM 1.  OPS CHECK GOOD AND WAS RELEASED BACK TO NORMAL CONFIGURATION.
